Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals

Lefschetz fibrations, complex structures and Seifert fibrations on S¹ × M³

Tolga Etgu

Algebraic & Geometric Topology 1 (2001) 469–489

DOI: 10.2140/agt.2001.1.469

Forward citations
T Etgü, A note on the geometry of M 3 and symplectic structures on S 1 × M 3, Acta Mathematica Hungarica 114 (2007) 195
R Walczak, Existence of Symplectic Structures on Torus Bundles Over Surfaces, Annals of Global Analysis and Geometry 28 (2005) 211